That’s what I felt like when I realised that I had taken T off steroids too quickly and caused him to go into a very sad state. That was last week, he would not get up, would not eat and was generally most unwell, had a temperature as well.
Contacted my saviour , the Cancer Co-ordinator at the hospital who organised a brain scan and also suggested via the oncologist that he put back on a high dose of steroids. had the brain scan on the Wednesday and got the result on the Thursday- a miracle for NZ! No change in fact a slight improvement/diminishment. So maybe the radiation did more than cause him to lose hair.
Over the next few days he gradually came to. The oncologist at our visit on Wednesday this week said it happens sometimes with rapid withdrawal of steroids. The increased steroids were given at the first chemo, I just did not decrease the dose down slowly enough in my determination to get him off the wretched things.
So the visit/xray/chemo went well this week we knew the brain was behaving and it seems the lungs are behaving as well. However yesterday T had a blood transfusion, ? low blood count? Not quite sure why but he is certainly pinker in the face and walked up our drive on our return home. He has lost a lot of weight and does not do a great deal but is still cheerful about life.
We also bought a house this week (at auction straight after T’s chemo!!!)and a new car last week so not letting the grass grow under our feet. We are not planning on moving from here for awhile but saw this nice house in walking distance from town so pounced on it.
I also mananged to scrape the sexy wheel rims on the new car on a concrete verge….rather like the ad showing the father teaching the son to drive. Mind you the car may have to go as I cannot tune in the national programme…..